advertisement
Question
Posted by: DK | 2004/01/05

Going off the Pill

I've read in Dr Stoppard's book that once off the Pill, one should wait for approx 3 months before conceiving. Apparently the hormones left behind from the pill may cause defects to the child - girls could be more affected.
What is yourview on this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is theoretical. In practice, many women have fallen pregnant soon after stopping the Pill and there have not been problems. If you are worried, you could use condoms for three months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement